# SDR FDEA200812285312

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, CENTER AUXILIARY TANK UPPER SURFACE FOUND CORROSION AT STA 1229 X = 6.  CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II.  FOUND TO EXCEED LIMIT AS PER SRM 57-20-00 FIGURE 13 VOLUME I. REPAIR CARRIED OUT AS PER EA 1-5710-122666.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
